CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Maximum norm error estimates of Crouzeix-Raviart nonconforming finite element approximation of Navier-Stokes problem 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2000, 卷号: 18, 期号: 2, 页码: 141-156
Authors:  Deng, QP;  Xu, XJ;  Shen, SM
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Navier-Stokes problem  P1 nonconforming element  maximum norm  
Nonconforming finite element approximations to the unilateral problem 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 1999, 卷号: 17, 期号: 1, 页码: 15-24
Authors:  Wang, LH
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
unilateral problem  nonconforming finite element